# SDR CA131211004

- Difficulty date: December 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 14,805 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, CREW REPORTED: BURNING ELECTRICAL ODOR UPON TAXI AND SHUTDOWN, ODOR NOTICED IN COCKPIT.  FORWARD, AFT GALLEY. LIVETV SYSTEM WAS PUT ON MEL.   LIVETV ELECTRICAL ODOR SYS INTEGRITY CHECK WAS CARRIED OUT. NO ODORS NOTED.  SCREENS AT 5A AND 10C FOUND INOPERATIVE AND EQUIPMENT RACK LOWER COOLING FAN INOPERATIVE. SEB 5L, 10L AND RACK COOLING FAN REPLACED AND OPS CHECKED FOR PREVIOUS ACTION. SERVICEABLE IAW LTV AMM 44-20-28. MEL CLEARED AND PLACARD REMOVED.
